# SDR CALA2025041103704

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS AT 107.5 IN FROM I/B EDGE, 18.5I N FROM TRAILING EDGE, 1.5IN DIAMETER  GENERATED BY V061632 ON H ECO LCQ NR 9292772/34772 ESFR ENTRY REPAIRED LH ELEVATOR 107.5 IN FROM I/B 18.5 IN FROM T/E 1.5 IN D IA IAW A320 SRM 55-21-11-300-004. CATEGORY A REPAIR DRILLED WITN ESS HOLES IAW A320 AMM 55-20-00-200-006-A PARA 2A (6) FOUND NO L IQUID. PERFORMED BY V061628
